# SDR DXTA2021080346270

- Difficulty date: August 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 4,067 hours, 2,675 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 99146461
- Part serial: 1137
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/R ARMED L AMBER CAS: L TR ARMED AMBER CASS MESSAGE IN FLIGHT AT FL 390 WHILE CLIMBING TO FL 430. POWERED AIRCRAFT NOTING NO TR CAS MESSAGES ACTIVE. APPLIED HYDRAULIC POWER AND PERFORMED SEVERAL OPERATIONAL CHECKS OF BOTH LEFT AND RIGHT TR'S WITH NO DEFECTS OR CAS MESSAGES NOTED.  IT WAS DETERMINED TR ARM PRESSURE SWITCH ST039 HAD REPORTED ACTIVATING IN FLIGHT.  GAINED ACCESS TO PRESSURE SWITCH ST039 AND INSPECTED SWITCH AND CONNECTOR WITH NO DEFECTS OR MOISTURE PRESENT. NOTED DURING INSPECTIONS LOW PRESSURE SWITCH PTO85 WET WITH HYDRAULIC FLUID. BASE OF SWITCH DRY. SUSPECT LEAKING LOW PRESSURE SWITCH PT085. CONTACTED MCC AND WAS REQUESTED TO REPLACE SUSPECT FAULTY TR ARM PRESSURE SWITCH AND LEAKING TR LOW PRESSURE SWITCH PT085.   REMOVED SUSPECT FAULTY LH TR ARM PRESSURE SWITCH  AND INSTALLED NEW LH TR ARM PRESSURE SWITCH  USING NEW PACKING IAW MM 29-10-17. REMOVED LEAKING LH TR LOW PRESSURE SWITCH  AND INSTALLED NEW LH TR LOW PRESSURE SWITCH  USING NEW PACKING  IAW MM 29-10-17. HOOKED UP HYDRAULIC MULE, POWERED AIRCRAFT AND PERFORMED UNLOADING, RELIEF AND THRUST REVERSER CONTROL FILTER MANIFOLD SWITCH POST-MAINTENANCE CHECKS IAW MM 29-10-17 WITH NO DEFECTS NOTED. REMOVED HYDRAULIC MULE, SERVICED HYDRAULIC SYSTEM IAW MM 12-10-30. POWERED DOWN AIRCRAFT AS REQUIRED. PERFORMED FINAL ENGINE RUNS WITH ADDITIONAL TR OPS CHECKS TO ENSURE NO FURTHER ISSUES, NO DISCREPANCIES NOTED AT THIS TIME.
